Gastrointestinal and hepatic disorder due to chemotherapeutic agents

Abstract

due to KCI table ts were encountered. One case of chronic per icardi t is had questionable cholangiolytic hepat i t is which occurred af ter combined use of Tr iamterene and Benzothiadiazine. No case of acute hemorrhag ic pancreat i t is was encountered, but cases with fa t ty necrosis with sl ight inflammatory reaction, which might be more likely to be " t e rmina l pancrea t i t i s " , were seen with significantly h igher frequency in Benzothiadiazine t reated cases t han control group. 6) Prel iminary data concerning the dis t r ibut ion of 3H-Digoxin in several organs including medulla was demonstra ted. As a conclusion, pit falls in evaluation of the side effects of cardiac glycosides and diuretics were stressed.

DOI: 10.1007/BF02775580

Cite this paper

@article{Mashimo2007GastrointestinalAH, title={Gastrointestinal and hepatic disorder due to chemotherapeutic agents}, author={Keimei Mashimo}, journal={Gastroenterologia Japonica}, year={2007}, volume={1}, pages={15-15} }